MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC - GLASGOW DIMENSION VISTA®; DIMENSION VISTA® V-LYTE INTEGRATED MULTISENSOR NA+ K+ CL-

SIEMENS HEALTHCARE DIAGNOSTICS INC - GLASGOW DIMENSION VISTA®; DIMENSION VISTA® V-LYTE INTEGRATED MULTISENSOR NA+ K+ CL-
Catalog Number K800A SMN 10484429
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens healthcare diagnostics customer care center about the discordant high plasma potassium result.The cause of the discordant high plasma potassium result is unknown.According to customer's clinical specialist, the increase in k result is known as pseudohyperkalemia due to the patient's high white cell count.Per the customer clinical specialist, the 2.8 mmol/l serum result is the most accurate result and was then reported.The customer declined troubleshooting assistance from siemens.Siemens headquarters support center (hsc) concluded their investigation of the incident.No product problem has been identified.The device is performing within specifications.No further evaluation of the device is required.
 
Event or Problem Description
A discordant high potassium (k) result was obtained on a plasma sample on the dimension vista 1500 system.The patient plasma result was not reported to the physician.A serum sample from the same draw was run on the same day on the same dimension vista instrument and a lower result was obtained and it was reported.There are no known reports of patient intervention or adverse health consequences due to the discordant high plasma potassium (k) result.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® V-LYTE INTEGRATED MULTISENSOR NA+ K+ CL-
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC - GLASGOW
glasgow business community
500 gbc drive po box 6101
newark DE 19714 6101
MDR Report Key6963378
Report Number2517506-2017-00753
Device Sequence Number538188
Product Code CEM
UDI-Device Identifier00842768030413
UDI-Public00842768030413
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2017
Device Catalogue NumberK800A SMN 10484429
Device Lot Number7DD898
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2017
Initial Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1